# SDR SWAA2022022470568

- Difficulty date: October 28, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 27,205 hours, 16,303 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RH Z ANGLE HAS AREAS OF CORROSION FROM BS 727 + 4' TO BS 767 RBL 20'. / REMOVED CORROSION FROM AFT PIT ZANGLE FOUND TO BE OUT OF LIMITS IAW 53-00-53-1A-2 VERIFIED P/N FOR MAT'L BAC1496-3777075T6 IAW BOEING DWG 146A7502 REV B LOCATED AND DRILLED Z ANGLE IAW SRM 51-40-05-0G-0 REMOVED AND REPLACED Z ANGLE IAW SRM 51-40-02-0G-0 & BOEING DWG 146A7500 REV- PERFORMED BONDED NUTPLATE TEST OF 60IN165 IAW SRM 51-40-10-2R-0 CIC IAW AMMJ 51-21-91-620-802
